Skip to content
Penis Swelling after Sex
avatar
someoneinthedark posted:
One morning I noticed my penis has swollen following a sexual intercourse in the night. It happened four or five months ago. I tried to abstain from sex in order to help the swelling subside, but to no avail, as I share a bed with my girlfriend and it seems that erections thwart the healing process.

It looks like two swollen veins on the right side of the shaft, which look ugly when the penis is erect and make it balloon out.

I went to this urologist and it was obvious that he had never encountered such a problem. He administered me a cream meant to remove scars (!!??!!) and vitamin E.

I am pretty sure that some liquid, lymph or whatever it is, had got stuck in my penis and won't go out, and I'm also quite certain that it won't heal by using a scar-removing cream, but rather by applying an inflammatory one.

Now, can you give some advice what kind of a cream I must use.

I am obliged to you for making it clear that I am from Bulgaria, so I hardly stand any chance of finding an American product here. So you had better point to ingredients instead of brands.

Thank you guys.
Reply
 
avatar
Eugenio311 responded:
If it's lymphatic fluid collected in the soft tissues of the penis, I'd recommend that you try a very warm sitz bath for 20 to 30 minutes twice a day for a week. That should help the fluid re-absorb and reduce the swelling.
 
avatar
counterso responded:
Please search for the many posts on sclerosing lymphangitis on this web board. It is essential that you not irritate the penis when inflamed, and your doctor may prescribe a high-dose anti-inflammatory for the next several weeks or months to try to help the situation. Sometimes it works, sometimes it doesn't. The best solution is complete inactivity an no stimulation of your penis until beyond what appears to be a full recovery.
 
avatar
someoneinthedark responded:
My doctor will not prescribe a high-dose anti-inflammatory because he has never encountered such a problem. He just cant render me a service.

He all but told me that I am ok since I feel no pain at all and even suggested to me to undergo a penis straightening surgery after I told him my penis gets bent when starts erecting. But once erect it is all right.

I am considering taking Ibuprofen three times a day and resort to sitz baths and see what will happen.
 
avatar
counterso responded:
First of all, you need a better educated urologist. Suggest they look up lymphangitis if they need some help.

Do not take high dose ibuprofen without the advice of your doctor. In addition to whatever you're doing to try to reduce the inflammation, do NOT stimulate your penis (no sex/masturbation) until the condition has completely disappeared for at least a week beyond when it looks/feels better) or else you're likely to have it return.
 
avatar
someoneinthedark responded:
OK, I will refrain from taking high dose anti-inflannatory, but could you suggest some cream I could apply. I tried to find Topricin but to no avail, it is not offered here in Bulgaria.
 
avatar
someoneinthedark responded:
Do you think ketoprofen will help?
 
avatar
counterso responded:
No. Ketoprofen is not really different from ibuprofen or another NSAID. Ketoprofin has more muscle-relaxing properties.
 
avatar
tftobin responded:
If it is a lymphocele, they usually go away on their own.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
109 of 149 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.